# SDR CHQA200700022

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 10,234 hours, 9,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6329 - CLE-CVG - ON APPROACH INTO CVG AT APPROXIMATELY 5000 FT, NOTICED A FAINT SMOKE SMELL. LAV SMOKE INDICATION ON EICAS IMMEDIATELY FOLLOWED.  FA VERIFIED SMELL BUT NO VISIBLE SMOKE IN LAV OR CABIN.  EXECUTED QRH AND WITHIN A COUPLE MINUTES, THE SMELL DISSIPATED AND THE INDICATION WENT AWAY.  LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF LAV SMOKE SYSTEM IAW MM 26-14-00.  OPS CHECK GOOD.  PERFORMED GROUND TEST OF PACK SYSTEM WITH BOTH APU AND ENGINE BLEED.  COULD NOT DUPLICATE FAULT OR ODOR.
